# SDR SWIA201439664

- Difficulty date: October 6, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 40,574 hours, 36,114 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 603-609
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FLOOR SUPPORT AT FS 609 AND 603, LBL 9 HAS CORROSION AT NUTPLATE LOCATIONS.  C-CHECK, RO: 10/21/2014, REPLACED FLOOR SUPPORT UPPER CAP ANGLE AT LBL 9 FS 569 - FS 619, PN: 601R35031-3, IAW SRM AND REO.
